# SDR CALA0000118

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Pad
- Condition: Chafed
- Location: Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR UPPER STOP AND FORWARD STOP PADS ON FRAME CHAFED.  ANGLE REPAIRS WERE INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-2, 51-30-5, 52-03, FIGURE 8, AND ECRA 5230-01519.
